# SDR RYN2004F00008

- Difficulty date: September 15, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- Engine: Iae V2500A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Part number: D5348015900500
- Condition: Corroded
- Location: Rt Nr 2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT (C) CHECK FOUND AFT CABIN NR 2 RT DOORWAY AFT GIRT BAR ATTACH FITTING PLATE WITH CORROSION.  REMOVED AND REPLACED AFT GIRT BAR ATTACH FITTING PLATE ON AFT CABIN NR 2 RT DOORWAY.
